# SDR QXEA2025061300256

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 20,297 hours, 13,774 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDAG778
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 20,297 hours, 13,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECMP REQUEST TO REPLACE THE LEFT FADEC. ECMP-4188. REPLACED THE FADEC IN WO 351193.
